MathSciNet Relay Station
MathSciNet bibliographic data
MR578381 (81g:16035) 16A54 (18F25)
Oliver, Robert $SK\sb{1}$ of $p$-adic group rings. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 2, 863–866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement